MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 6.0PLCF
Medical Device Problem Codes Gas/Air Leak (2946); Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Unintended Extubation (4564); Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, six tracheostomy tubes' cuffs had breakage during use.There was no reported patient outcome.
 
Additional Manufacturer Narrative
D10: concomitant product: 6.0plcf 6.0plcf 6.0mm id paed lng lge cuffedx1 lot number 22f0767jzx 6.0plcf 6.0plcf 6.0mm id paed lng lge cuffedx1 lot number 22f0767jzx 6.0plcf 6.0plcf 6.0mm id paed lng lge cuffedx1 lot number 22f0767jzx 6.0plcf 6.0plcf 6.0mm id paed lng lge cuffedx1 lot number 22f0767jzx 6.0plcf 6.0plcf 6.0mm id paed lng lge cuffedx1 lot number 22f0767jzx medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, six tracheostomy tube's cuff had leaks and unable re-inflate during use.The tubes were replaced.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20235056
Report Number2936999-2024-01481
Device Sequence Number8089516
Product Code JOH
UDI-Device Identifier20884521779935
UDI-Public20884521779935
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K182861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6.0PLCF
Device Catalogue Number6.0PLCF
Device Lot Number22F0767JZX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer10/13/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date10/15/2024
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NOTES ON H11
Patient SexUnknown